Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The number of lattice points in an $ n$-dimensional tetrahedron


Authors: S. Chowla and W. E. Mientka
Journal: Proc. Amer. Math. Soc. 7 (1956), 51-53
MSC: Primary 10.3X
MathSciNet review: 0075987
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Lehmer, The lattice points of an 𝑛-dimensional tetrahedron, Duke Math. J. 7 (1940), 341–353. MR 0003013
  • [2] D. C. Spencer, The lattice points of tetrahedra, J. Math. Phys. Mass. Inst. Tech. 21 (1942), 189–197. MR 0007767
  • [3] G. H. Hardy, Ramanujan, Cambridge University Press, 1940.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.3X

Retrieve articles in all journals with MSC: 10.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0075987-3
Article copyright: © Copyright 1956 American Mathematical Society